# SDR CALA2012051100342

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 32526
- Aircraft time: 22,961 hours, 6,703 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Unit
- Part number: 7430315005
- Part serial: 581
- Condition: Inoperative
- Location: Video System
- Part time: 24,126 hours, 8,471 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A SMELLED BURNING ELEC ODOR AND NOTICED SMOKE COMING OUT OF CELLING IN FWD GALLEY AREA NEAR CEILING LIGHT, F/A SHUT OFF VIDEO SYS, SMOKE WENT AWAY.  SMOKE FROM SYS CONTROL UNIT. R & R THE VIDEO SYS CONTROL UNIT AND PLAY THE MOVIE FOR 2 HRS.  OPS CHECKED NORMAL, CHECKED ALL WIRING, OK, REF WDM 23-32-11 AND REF MM 23-32-02.
